MathSciNet Relay Station
MathSciNet bibliographic data
MR1075140 (91j:46081) 46L55
Muhly, Paul S.; Williams, Dana P. Continuous trace groupoid $C\sp *$-algebras. Math. Scand. 66 (1990), no. 2, 231–241.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement